Table of Contents
Journal of Applied Mathematics and Simulation
Volume 2, Issue 3, Pages 185-198

Nonlinear boundary value problems for first order impulsive integro-differential equations

Department of Mathematics, University of Alberta, Alberta, Edmonton T6G 2G1, Canada

Received 1 April 1989; Revised 1 July 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we investigate a class of first order impulsive integro-differential equations subject to certain nonlinear boundary conditions and prove, with the help of upper and lower solutions, that the problem has a solution lying between the upper and lower solutions. We also develop monotone iterative technique and show the existence of multiple solutions of a class of periodic boundary value problems.